advertisement
Question
Posted by: Confused | 2011/09/28

Period

Good day

I left the contraceptive pill (Minerva) on 24 August 2011. It is the 28th of September and still no period. Not pregnant according to pregnancy tests and blood tests.

I''ve had period like cramps as well as lower backache from 24 September 2011 and still today, it comes and goes. Could it be a delayed period?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is most likely your body adjusting to being off the Pill. Tis can cause a delayed period.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: KB | 2011/09/30

6 weeks but no period after medical abortion is this normal I''ve always had regular periods. Negative pregnancy test

Reply to KB
Posted by: gynaedoc | 2011/09/29

It is most likely your body adjusting to being off the Pill. Tis can cause a delayed period.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement